# SDR DL72S010268

- Difficulty date: February 14, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- Aircraft time: 61,702 hours, 48,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65175061
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1303 FRAME INNER CHORD WAS FOUND WITH A FLANGE CRACK AT AN EXISTING HYDRAULIC CLAMP ATTACH POINT.  THE CRACK IS JUST ABOVE THE AFT ENTRY STAIR TORQUE BOX.  THE CRACK WAS ROUTED OUT OF THE FLANGE AND REPAIRED WITH AN ALUMINUM      REPAIR ANGLE.  THE REPAIR WAS ACCOMPLISHED PER ER/A 380047- 14, REV A.
